BibTeX record journals/jns/JiuLN21

download as .bib file

@article{DBLP:journals/jns/JiuLN21,
  author    = {Quansen Jiu and
               Jitao Liu and
               Dongjuan Niu},
  title     = {Global Existence of Weak Solutions to the Incompressible Axisymmetric
               Euler Equations Without Swirl},
  journal   = {J. Nonlinear Sci.},
  volume    = {31},
  number    = {2},
  pages     = {36},
  year      = {2021},
  url       = {https://doi.org/10.1007/s00332-021-09687-4},
  doi       = {10.1007/s00332-021-09687-4},
  timestamp = {Wed, 07 Apr 2021 16:00:21 +0200},
  biburl    = {https://dblp.org/rec/journals/jns/JiuLN21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics